Concerning entire functions in $B_{0}$-algebras

Volume 110 / 1994

W. Żelazko Studia Mathematica 110 (1994), 283-290 DOI: 10.4064/sm-110-3-283-290

Abstract

We construct a non-m-convex non-commutative $B_0$-algebra on which all entire functions operate. Our example is also a Q-algebra and a radical algebra. It follows that some results true in the commutative case fail in general.

Authors

  • W. Żelazko

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image